# SDR SWAA106559

- Difficulty date: October 21, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 50,152 hours, 41,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Sleeve
- Part number: 65C2632018
- Part serial: 2084
- Condition: Cracked
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING O/B MID FLAP NR 8 SPINDLE BEARING SLEEVE CRACKED.  REMOVED AND REPLACED MIDFLAP PER MM.
